# SDR GTIA2019022703194

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 5,782 hours, 2,583 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT FA REPORTED A MOMENTARY BURNT RUBBER SMELL WHICH DISSIPATED WITHIN A FEW MINUTES. PERFORMED ODOR IDENTIFICATION OF THE CABIN PER TSM 05-50-00 COULD NOT DUPLICATE ODOR AT THIS TIME A/C OK FOR SERVICE.
